# SDR SWAA2017090516065

- Difficulty date: August 20, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A278113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING WIGGLE PLATE CRACKED AT SHEARED FASTENER UNDER 551 GB.  R&R PLATE ASSEMBLY PER SRM.
